# SDR IPXA10561566

- Difficulty date: August 3, 2010
- Submitted: August 9, 2010
- Operation: Air carrier
- Aircraft: N423UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25325
- Aircraft time: 22,614 hours, 14,823 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Broken
- Location: Bs 1540-1600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, THE MAIN CARGO BAY FLOOR PANEL BS1540-1600 RBL 25-45 WL 208 FWD EDGE IS BROKEN.  FABRICATED NEW MAIN CARGO BAY FLOOR PANEL IAW SRM 53-00-50-1A1.
